# SDR SWAA2024043079793

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 3,910 hours, 1,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID OVERHEAD EMERGENCY EXIT AISLE SIGN LIGHT INOP.<[01] REMOVED AND REPLACED PER [AMM 33-51-06-960-801-MAX (POWER SUPPLY - FUSE REPLACEMENT - PERMANENT)]
